# SDR CALA2018020400471

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5348004620801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING STR 31R AT FR67, SPLICE CONNECTOR SECTION FOUND TO BE CORRODED REMOVED CONNECTOR SPLICE SECTION AND FASTENERS AT FR67 STR 31R AND FABRICATED CONNECTOR SPLICE SECTION, MATCH DRILLED AND INSTALLED. RESTORED SURFACE PROTECTION IAW SRM 51-42-11-001 2.E, DWG D53480046, SRM 51-21-11-001, 51-23-11-001, 51-72-11-911-002 .
